Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

133 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Addicted to nexito forte. How to get rid of this tablet?

Answered by
Dr.
Dr. Jonas Sundarakumar

Psychiatrist

Practicing since :2003

Answered : 2190 Questions

default
Posted on Fri, 21 Dec 2012 in Medicines and Side Effects
Question: Hello Doctor,

I'm using Nexito Forte since last 2 years. if i dont take, i feel giddiness and uneasy. and if i walk more than 10 mins, i feel tired and feel like no energy. but if i take one tablet a day, i feel fresh.

But i need to avoid this tablet for ever. Please let me know how can i get rid of this tablet.

Regards, XXXXXXX
doctor
Answered by Dr. Jonas Sundarakumar 1 hour later
Hello and welcome to Healthcare Magic. Thanks for your query.

Nexito Forte is a combination tablet which contains two medication - Escitalopram which is an anti-depressant and Clonazepam which is a sedative. Now, the decision regarding the duration of treatment and when to discontinue the medication depends on various factors and has to be done on a person-to-person basis. In order to advise you better regarding this, I need a few clarifications:

- What symptoms did you have initially and how severe were they?

- How long did it take for your symptoms to get controlled with this medication?

- How long have you been symptom-free?

- Have you had previous such episodes of depression in the past?

- Are you in a stable state in your life currently - with regard to family, career, financial position and social functioning?

Please get back to me with these clarifications and I will guide you appropriately.

Regards,
Dr. Jonas Sundarakumar
Consultant Psychiatrist
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  

Recent questions on  Benzodiazepine

doctor1 MD

Most of the day, my heart rate is over 100bpm. My normal resting heart rate has always been ~62bpm. This all started last November. I thought it was anxiety attacks b/c of the stress of school.But it s gotten to the point that this increased hear rate is almost constant instead of intermittently throughout the day. In the last 1.5 months, I ve tried taking Xanax 0.5 mg & it seemed to help a few times but doesn t anymore. Then I was switched to Lorazepam 2.5 & it doesn t help either. I m not able to exercise right now b/c I had my rotator cuff repaired just 8 weeks ago. Could this be a more serious cond n & not just anxiety? I don t smoke. I don t drink caffeine. I m not on any decongestants. And I DO drink A LOT of water. My daily medications are Levothyroxin 0.5mg, Nexium, Effexor XR 75mg/day, Concerta 27mg bid, & now the Lorazepam. It is very difficult for me to sleep (as well as study, for that matter) when my heart rate is so high so I have one rum & Sprite before bed just to calm down & sleep. I often wake up in the middle of the night b/c my heart is suddenly racing. Here is some background information that you may/may not find helpful. when I was ~20 years old, my mom noticed that after walking up a set of stairs, or even just walking up a small hill, I would be VERY short of breath & my heart rate got up to 160 bpm at a time. This continued when I was in college & working out on a daily basis & healthy. My workout would consist of at least 30 min. on an elliptical & never had to stop b/c I was short of breath or my heart was racing. I went to a Cardiologist & he did the stress test, echocardiogram, etc. . . . He then referred me to an electrophysiologist who performed a table tilt test & throughout all this testing, I think I wore a Holter monitor at least 4 times. The Dr. said that yes, my heart rate does tend to race during very little activity but it also came down very quickly too so he wasn t worried about it. He said that if this continued on into my late 20 s, he would want to go in & burn a portion of my SA node. I wasn t too keen on that. I was put on Atenolol & it worked GREAT. The problem COMPLETELY went away. But then I had to start taking allergy injections & apparently Atenolol & allergy injections don t mix. So, now not only do I have the racing heart rate/shortness of breath problem that i ve had for ~16 years but I can also just be sitting on my couch & suddenly my heart rate is well over 100bpm. Earlier while I was studying, it got up to 128bpm. I ve been on Concerta for ~1 year now & I know one of the side effects can be an increased heart rate. I m also well aware that there is a problem w/overdiagnosis of ADHD. BUT, I m DEFINITELY NOT one of those ppl. I can t tell you how much it helps me study & it s my understanding that 54mg/day isn t a very high dose. Thank you for your time & any suggestions you have.

doctor1 MD

I suffered a compound fractured patella requiring surgery/wiring 8 weeks ago. Since then I have struggled to get back into any sort of normal sleeping pattern resulting in about 4-6 interrupted hours of sleep at different times over the course of the day. I have been taking 10mg diazepam that has helped with anxiety but not sleeping

doctor1 MD

I am a 40 year old female. i had my first seizure at the age of 12 which was deducted to be a small calcination on the left side of the skull.at that time i was put on a dosage of dilantin capsules.after a few years of medication i was recomended to stop the medicine as never had any other seizure at all.after i delievered my son at the age of 24,just within a month of that i had a seizure once again [head going towards left side,lossing consiousness,colapsing and vomiting very badly ,i revived after a few hours of sleep.after that i was put on tegrotol tablet.which i continued regularly..but on my sons 4th birthday i collapsed again .i continued with the same medicine and once while travelling i collapsed in the aircraft while going on a vaccation..after returning i was put on zeptol cr 200 twice daily and frisium as an sos[which actually was never required]after a few years i had a seizure once again and was put on zeptol cr 300 twice daily.just two months back i had a seizure once again even after being regularly on the recomended dosage.apart from that just two days back i felt nervousness ,heart beat going very fast and a twitch in my eye as if seizure was about to come,i started sweating profusely i popped on a frisium 10 and lay down on the bed after a few minutes started feeling better but the very next day the same thing happened in the afternoon although i had taken zeptol400 in the morning as advised by the doctor,i popped one more frisium 10 .now in this situation i am very scsred to go out alone as i feel that the seizure would come at any time even after taking the medication..please suggest me how to handle the situation........P.S.i am on thyronom 75 mg [every morning]for my thyroid .my t3 is2.69,t4 is0.82 and tsh is3.15 on my last thyroid prfile test in the month of may.my haemoglobin count is 13 for which i take ferium xt on alternate days.

doctor1 MD

I m caring for my mother who has been diagnosed with CHF. They state that she is only using 16% of her heart. She is having episodes of extreme heat coupled with SOB and heart palpitations. We ve been treating with ice packs and increased 02, and tried some lorazepam, which she doesn t like to use because it makes her sleepy. She wants to know what causes these episodes and if Tylenol would help with the hot flash component of these episodes. Thank you!

doctor1 MD

Hi, I have a fear of flying. I have been flying 2-3 times a week but I never get used to it and I'll be flying again for 14 hours and another 4 hours and I'm too scared already ( dreaming about it , cant stop thinking about it) The fear of the...

doctor1 MD

Dear Doctor, I’m a single mother with an eight year old daughter living in Toronto Canada. I’ve been suffering from the non-stop heavy symptoms of feeling something “prickly” stuck in my lower throat/upper esophagus area, due to the esophageal...

doctor1 MD

Hello I am an alcoholic, I just got out of detox last week, I am taking hydroxyzine it seem to help with cravings and my anxiety do you have any suggestions or know of any other non narcotic non barbiturate meds that may help get me through the...